Research ArticleOpen accessEvery word in the titleExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
9 results for “Nonlinear Operator”
Set a search alertResearch ArticleOpen accessIn the keywordsThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
Research ArticleOpen accessIn the keywordsRegionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanBelaib LekhmissiJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,069 accessesView PDFCite
Research ArticleOpen accessIn the abstractPositive Solutions for Some Weighted Elliptic ProblemsHanadi ZahedJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Jul 2020 · 6,115 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite
Research ArticleOpen accessIn the abstractImage Compression using Space Adaptive Lifting SchemeRamu Satyabama, AnnaduraiJournal of Computer Science, Vol. 7, Issue 11 · 29 Aug 2011 · 7,143 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffects of Higher Order Dispersion Terms in the Nonlinear Schrodinger EquationRobert Beech, Frederick OsmanAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,491 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordUsing an Adaptative Fuzzy-Logic System to Optimize the Performances and the Reduction of Chattering Phenomenon in the Control of Induction MotorM. M. Krishan, L. Barazane, A. KhwaldehAmerican Journal of Applied Sciences, Vol. 7, Issue 1 · 31 Jan 2010 · 7,523 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn the Enlargement of Robust Region of Chaotic Tent Map for the Use in Key Based Substitution-Box (S-Box)Muhammad Asif Khan, Varun JeotiJournal of Computer Science, Vol. 11, Issue 3 · 19 Apr 2015 · 6,934 accessesView PDFCite